MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Mitral Valve Stenosis (1965); Unspecified Tissue Injury (4559)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a second mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 4 and a mean pressure gradient of 3mmhg on a patient with a prolapsed posterior leaflet, diseased leaflet with a calcium shelf below the leaflet on the chords and previously implanted mitraclip.A mitraclip xt was inserted, and grasping was performed medial to the first implanted clip.However, upon closing the clip, the posterior leaflet was observed to be perforated.It was noted that the orientation was off, and there was a significant jet medial to the grasp.The clip was then repositioned to grasp the medial jet, and grasping was performed.However, the pressure gradient increased to 11mmhg.The leaflets were ungrasped, the pressure gradient returned to baseline, and the clip was removed from the patient.No clips were implanted during the procedure.The procedure was discontinued.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50018613
Report Number2135147-2026-05072
Device Sequence Number10528558
Product Code NKM
UDI-Device Identifier05415067050762
UDI-Public(01)05415067050762(17)270928(10)60331R1060
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-XT
Device Catalogue NumberCDS0801-XT
Device Lot Number60331R1060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/02/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Steerable guide catheter
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight99 LB